Table of Contents
ISRN Applied Mathematics
Volume 2013, Article ID 372507, 3 pages
http://dx.doi.org/10.1155/2013/372507
Research Article

A Remark on the Global Attractors of the Nonlinear Evolution Equations

School of Mathematics and Statistics, Northwest Normal University, Lanzhou, Gansu 730070, China

Received 18 September 2013; Accepted 13 November 2013

Academic Editors: H. Homeier and J. Kou

Copyright © 2013 Chang Ya-ya and Ma Qiao-zhen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. Temam, Infinite-Dimensional Dynamical Systems in Mechanics and Physics, vol. 68 of Applied Mathematical Sciences, Springer, New York, NY, USA, 2nd edition, 1997. View at MathSciNet
  2. Y. D. Shang, “Initial-boundary value problem for the equation utt-Δu-Δut-Δutt=f(u),” Acta Mathematicae Applicatae Sinica, vol. 23, no. 3, pp. 385–393, 2000 (). View at Google Scholar · View at MathSciNet
  3. I. L. Bogolubky, “Some examples of inelastic solution interaction,” Computer Physics Communications, vol. 13, 1977. View at Google Scholar
  4. W. G. Zhu, “Nonlinear waves in elastic rods,” Acta Solid Mechanica Sinica, vol. 1, no. 2, pp. 247–253, 1980. View at Google Scholar
  5. C. E. Seyler and D. L. Fanstermacher, “Asymmetric regularized long wave equation,” Physics of Fluids, vol. 27, no. 1, pp. 58–66, 1984. View at Google Scholar
  6. P. A. Clarkson, R. J. LeVeque, and R. Saxton, “Solitary-wave interactions in elastic rods,” Studies in Applied Mathematics, vol. 75, no. 2, pp. 95–121, 1986. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. Y. Xie and C. Zhong, “The existence of global attractors for a class nonlinear evolution equation,” Journal of Mathematical Analysis and Applications, vol. 336, no. 1, pp. 54–69, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. Y. Xie and C. Zhong, “Asymptotic behavior of a class of nonlinear evolution equations,” Nonlinear Analysis. Theory, Methods & Applications, vol. 71, no. 11, pp. 5095–5105, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. A. O. Çelebi, V. K. Kalantarov, and M. Polat, “Attractors for the generalized Benjamin-Bona-Mahony equation,” Journal of Differential Equations, vol. 157, no. 2, pp. 439–451, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet